# SDR 97ZZZX2296

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 500N
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 500N71123
- Condition: Bearing Lock Up
- Location: Pedal Control
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

OPERATOR REPORTS LINK BEARING ASSY HAS LIMITED LIFE DUE TO LOCKING UP OF BEARINGS CAUSES PILOT TO HAVE ERRATIC PEDAL CONTROL HARD PEDALS, CAM, OVERSCARRING OF CLEVIS AT GEARING.  AT PRESENT, NO GREASING PER MDHC.  S/N'S NOTED LN001 THROUGH LN007.
